# SDR SWAA2013030813488

- Difficulty date: January 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB LOWER CHORD CRACKED AT STA 135.5, BETWEEN STR 2 AND STR 3.  REPAIRED RIB PER EA.
